Pain and tiredness after taking vitamin d?

by Jamie

I was at the doctor yesterday discussing my blood test results. I was told that I have hyperthyroidism as well as a vitamin d deficiency. She didn't tell me what the actual numbers are though. She said I should take 2000iu of d3 daily as well as fish oil.

Today was the first time taking it and I feel very tired and out of it, slightly nauseous and have had some Sharp pains on my left side level with my left breast. Are theses normal reactions to this medicine after such a short time?

I read about the oils used to make them, but the brand I am taking, bluebonnet earth sweet vitamin d3 2000iu chewables, don't seem to have any oils in the ingredient list. What else could make me feel like this after taking d3?

Comments for Pain and tiredness after taking vitamin d?

Click here to add your own comments

Read a few of the other comments..
by: Kerri Knox, RN- The Immune Queen!

Hi Jamie,

I've discussed this a few times on several of the threads on this page
Vitamin D and Drowsiness and Pain While Taking Vitamin D

Sometimes it can cause drowsiness and it will take a while to have this stop. Two tricks are to just take a larger dose just before your weekend starts and prepare to sleep much of the weekend. Or before a weekend, just take a HUGE dose of 600,000 IU's and get it over with.

If you decide to just take really tiny doses so that you don't get symptoms, then it'll take forever to get replete.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter